Vol. 40, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A note on two generalizations of QF 3

Charles Irvin Vinsonhaler

Vol. 40 (1972), No. 1, 229–233
Abstract

If M is an R-module, then the dual of M is defined to be HomR(M,R). Artinian QF-3 rings R have been characterized by the following two properties:

(1) The class of R-modules with zero duals is closed under taking submodules.

(2) The class of torsionless R-modules is closed under extension.

These properties are independent and, in the present paper, we study the two classes of rings R which satisfy each of these conditions separately.

Mathematical Subject Classification
Primary: 16A36
Milestones
Received: 27 January 1970
Published: 1 January 1972
Authors
Charles Irvin Vinsonhaler